# SDR CA130715005

- Difficulty date: July 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAXI BEFORE T/O, THE ENGINE COULD NOT MAINTAIN LOW IDLE AND WAS UNRESPONSIVE TO THROTTLE MOVEMENTS.  THE FLIGHT WAS CANCELLED AND THE ACFT TAXIED BACK TO BASE WHERE EXTENSIVE TROUBLESHOOTING ON-GOING.
